Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A subnormal semigroup without normal extension


Author: Arthur Lubin
Journal: Proc. Amer. Math. Soc. 68 (1978), 176-178
MSC: Primary 47B20; Secondary 47D05
MathSciNet review: 0500264
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Theorem 1. There exists a subnormal semigroup with no commuting normal extension. Theorem 2. There exist two commuting quasinormal operators without commuting normal extension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20, 47D05

Retrieve articles in all journals with MSC: 47B20, 47D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0500264-8
PII: S 0002-9939(1978)0500264-8
Keywords: Subnormal operator, quasi-normal operator, commuting normal extension, subnormal semigroup
Article copyright: © Copyright 1978 American Mathematical Society